# SDR DALA13011365650

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,933 hours, 12,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 700-720 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX DRILL STARTS BLENDED AND NOT IN ALLOWABLE LIMITS OF SRM 53-30-15, FIG 101, DET 3, PG 106, BS 700-720 ON RT STR 17 AT R2 CUTOUT LOWER SILL.  COMPLIED WITH ERA 511581-14 REV ORIG.
